# SDR LR7A2009030900006

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS4312
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND AFT FUSELAGE UPPER BULKHEAD FWD FLANGE CRACKED AT VERTICAL FIN ATTACHMENT AT FS 968, RBL18, WL286.  REPAIRED IAW SMP583 FIG 53-50-06.
